# SDR J7SA2021012600267

- Difficulty date: January 16, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N416FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010033
- Aircraft time: 3,524 hours, 2,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT CAS MESSAGE DISPLAYED.  REMOVED AND REPLACED FWD AND AFT EMERGENCY LIGHT BATTERY PACKS, IAW EMB 550 AMM 33-51-01.  OPERATIONS CHECK GOOD.  LEFT RACK P/N OFF/ON: 6450LS-00; S/N OFF: 000675, S/N ON: 002273.  C FLOOR P/N OFF/ON: 6450LS-00; S/N OFF: 000832; S/N ON: 001154.
